# SDR AU010155

- Difficulty date: February 19, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 420218
- Condition: Leaking
- Location: Fuel Bypass
- Part time: 794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL FILTER BYPASS SWITCH  LEAKING FROM SWITCH BODY IN THE AREA WHERE THE ELECTRICAL CONNECTOR IS SOLDERED TO THE SWITCH. FUEL WAS SEEN RUNNING INTO THE ENGINE INTAKE PLENUM. A REPLACEMENT SWITCH HAD POOR SOLDERING OF THE CONNECTOR IN THE SAME AREA ASTHE FAILED ITEM.
